Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 191, NWS Grand Forks, ND

July 17, 2020Richland County, North Dakota; Grant County, Wilkin County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 17, 2020, 10:21 PM CDT for Richland County, North Dakota; Grant County, Wilkin County, Minnesota. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2020, 10:21 PM CDT (03:21 UTC)
Expired
Jul 17, 2020, 11:15 PM CDT
In force
54 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, MN, Wilkin County, MN, Richland County, ND

The radar

The Aberdeen radar (KABR), 170 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 10:50 PM CDTTSTM WND DMG4 W Hoffman, MNSEVERAL LARGE TREE BRANCHES AND LIMBS BROKEN DOWN. WINDS ESTIMATED AT 60 TO 65 MPH.
Jul 17, 10:50 PM CDTTSTM WND GST 542 W Tenney, MNPEAK WIND MEASURED AT RWIS STATION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 5:39 PM CDTSevere Thunderstorm Watch PDSSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2020-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2020-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4203 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1198 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
1.8
Supercell composite
15.4

Open this sounding in Storm Lab

The text

As transmitted.

101 
WUUS53 KFGF 180321
SVRFGF
MNC051-167-NDC077-180415-
/O.NEW.KFGF.SV.W.0191.200718T0321Z-200718T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1021 PM CDT Fri Jul 17 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Grant County in west central Minnesota...
  Southeastern Wilkin County in west central Minnesota...
  Southeastern Richland County in southeastern North Dakota...

* Until 1115 PM CDT.

* At 1021 PM CDT, a severe thunderstorm was located near Tenney, or
  21 miles south of Wahpeton, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Elbow Lake, Herman, Barrett, Fairmount, Wendell, Norcross and
  Nashua.

This includes Interstate 94 in Minnesota between mile markers 75 and
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4576 9625 4593 9625 4602 9627 4602 9657
      4593 9656 4594 9682 4611 9664 4606 9583
      4576 9587
TIME...MOT...LOC 0321Z 285DEG 27KT 4598 9645 

HAIL...1.00IN
WIND...60MPH
 
$$

CJ
2 follow-up statements
598 
WWUS53 KFGF 180350
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1050 PM CDT Fri Jul 17 2020

MNC167-NDC077-180359-
/O.CAN.KFGF.SV.W.0191.000000T0000Z-200718T0415Z/
Wilkin MN-Richland ND-
1050 PM CDT Fri Jul 17 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKIN AND
SOUTHEASTERN RICHLAND COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

Remeber a severe thunderstorm warning remains in effect for central 
Richland County and west central Wilkin County.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
west central Minnesota.

LAT...LON 4576 9625 4593 9625 4601 9627 4603 9626
      4604 9627 4609 9626 4606 9583 4576 9587
TIME...MOT...LOC 0349Z 285DEG 27KT 4592 9615 

$$

MNC051-180415-
/O.CON.KFGF.SV.W.0191.000000T0000Z-200718T0415Z/
Grant MN-
1050 PM CDT Fri Jul 17 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR GRANT COUNTY...

At 1049 PM CDT, a severe thunderstorm was located near Norcross, or
25 miles south of Fergus Falls, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Elbow Lake, Herman, Barrett, Wendell and Norcross. 

This includes Interstate 94 in Minnesota between mile markers 75 and
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4576 9625 4593 9625 4601 9627 4603 9626
      4604 9627 4609 9626 4606 9583 4576 9587
TIME...MOT...LOC 0349Z 285DEG 27KT 4592 9615 

HAIL...1.00IN
WIND...60MPH
 
$$

CJ
095 
WWUS53 KFGF 180409
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1109 PM CDT Fri Jul 17 2020

MNC051-180419-
/O.EXP.KFGF.SV.W.0191.000000T0000Z-200718T0415Z/
Grant MN-
1109 PM CDT Fri Jul 17 2020

...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY WILL EXPIRE AT
1115 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
west central Minnesota.

LAT...LON 4576 9625 4593 9625 4601 9627 4603 9626
      4604 9627 4609 9626 4606 9583 4576 9587
TIME...MOT...LOC 0409Z 285DEG 27KT 4588 9594 

$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 9:48 PM CDT, 33 minutes earlier.

Area forecast discussion, Jul 17, 9:48 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
948 PM CDT Fri Jul 17 2020

.UPDATE...
Issued at 948 PM CDT Fri Jul 17 2020

Convective thunderstorm complex continues to push into our
southern counties. Several locations along the leading edge in
west central MN and southeastern ND have seen some damaging wind
gusts continue, but reports have been sporadic and not along the
whole line of storms. Early convective development seems to have
reduced instability across much of our area before the main upper
forcing moved in and low level jet increased. Still some potential
for wind a bit longer across the south, but overall while rain
continues the severe threat is not as strong as expected. Will be
trimming counties off the northern end of the watch, with some
continuing potential south of the I-94/Highway 10 corridor.

UPDATE Issued at 654 PM CDT Fri Jul 17 2020

Severe thunderstorm complex has been moving through the region a
bit faster than CAMs have indicated. The northern and eastern
portions of the complex have been weakening, but there has been
additional development over western portions of our CWA and BIS's
area. Main trough axis is still to the west and there is quite a
bit of rich instability feeding into those storms. The severe
threat will continue, with thoughts that there will be additional
wind and heavy rain possible as the discrete cells to our west
form a complex. Highest probability of severe looks like it will
be mostly over southeastern ND and west central MN at this point
as northern portions have seen instability decrease with this
first round, but will continue to monitor.

Will let the heat advisory expire at 7 PM as planned. Still hot
and humid down there, but with storms rolling in during the next
few hours as well as sunset the apparent T values should be
dropping down.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 216 PM CDT Fri Jul 17 2020

See mesoscale discussion issued at 1:43pm for latest thinking on
evolution of storms and main threats through ~5pm. As of 2:15pm,
it appears that large DCAPE combined with storms starting to
become more surface based has allowed for the significant wind
threat to increase rapidly. This area also favorable for a tornado
over the next couple hours given favorable low level shear
environment. Anticipate this activity to build southeast into
greatest instability with swaths of significant winds the main
threat (along with the threats of ~2 inches, brief tornado, and
localized flash flooding).

.LONG TERM...(Saturday through Friday)
Issued at 216 PM CDT Fri Jul 17 2020

For Saturday...winds become northwesterly behind the system bringing
in cooler and drier air to the region as surface high pressure
builds in and storms continue moving east.

The pattern through the rest of the period beginning on Sunday shows
the upper trof sagging to the south...which will help keep
temperatures a bit more seasonable through the middle of next week
when ridging returns and temperatures again gradually warm up.
Otherwise...a series of disturbances will propagate through the
flow...keeping chances for precipitation in the picture through the
end of the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 654 PM CDT Fri Jul 17 2020

Thunderstorms have been rolling through the ND airports as well as
TVF, and will be moving into KBJI shortly. Winds are all over the
place with the convection as the storms are creating their own
small low and high pressure systems, so have mostly VRB with VCTS
or TSRA through this evening. Ceiling and vis are mostly VFR
although there have been some brief reductions to vis with the
heavier thunderstorms. Additional thunderstorms will move in from
central ND, so convection will continue through around 06Z for
most TAF sites. Winds will eventually shift to all northwesterly
behind a frontal boundary after 06Z, although directions will be
all over the place before the boundary comes through thanks to the
convection. Some additional thunderstorm development will be
possible late in the period, but uncertainty is very high so will
not include in the TAFs at this point.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...JR
SHORT TERM...TG
LONG TERM...BH
AVIATION...JR
Hazardous weather outlook, Jul 17, 5:22 AM CDT, 16 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
522 AM CDT Fri Jul 17 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-029-030-039-
049-052-053-181030-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Pembina-
Eastern Walsh-Grand Forks-Steele-Traill-Cass-Ransom-Sargent-
Richland-
522 AM CDT Fri Jul 17 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Numerous severe thunderstorms are likely today across the area,
with large hail up to 2 inches, brief line-embedded tornadoes,
and damaging wind gusts of 75 mph or greater. Significant wind
damage is likely with todays strongest storms. Localized flash
flooding is possible.

Heat index values will reach or slightly exceed 100 degrees today
in southeastern ND.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Periodic thunderstorm chances are expected through next Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

NDZ006-007-014-015-024-026-028-038-054-181030-
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Barnes-
Western Walsh-
522 AM CDT Fri Jul 17 2020

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...Today and Tonight

Numerous severe thunderstorms are likely today across the area,
with hail 2 inches or larger, tornadoes, and damaging wind gusts
of 75 mph or greater. Significant wind damage is likely with
today's strongest storms. Localized flash flooding is possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Periodic thunderstorm chances are expected through next Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, Jul 17, 9:25 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
925 PM CDT Fri Jul 17 2020

MNZ029-NDZ049-052-053-180315-
Wilkin MN-Sargent ND-Richland ND-Ransom ND-
925 PM CDT Fri Jul 17 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILKIN...
SOUTHEASTERN RANSOM...RICHLAND AND SARGENT COUNTIES UNTIL 1015 PM
CDT...

At 925 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wahpeton to near Wyndmere to near Milnor.
Movement was south at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Mantador around 930 PM CDT.
  Great Bend around 940 PM CDT.
  Lidgerwood and Stiles around 945 PM CDT.
  Forman around 950 PM CDT.
  Cayuga and Sonora around 955 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
west central Minnesota...and southeastern North Dakota.

LAT...LON 4594 9784 4645 9775 4638 9713 4641 9662
      4602 9643 4602 9657 4593 9656
TIME...MOT...LOC 0225Z 355DEG 23KT 4627 9667 4619 9712 4627 9750

Knutsvig
Local storm report, Jul 17, 9:29 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
929 PM CDT FRI JUL 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     3 WSW OSAGE             46.90N 95.32W
07/17/2020                   Becker             MN   PUBLIC

            TREES DOWN ON HIGHWAY 34.

&&

GGUST
Special weather statement, Jul 17, 9:49 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
949 PM CDT Fri Jul 17 2020

NDZ038-039-049-052-053-180345-
Sargent ND-Richland ND-Ransom ND-Barnes ND-Cass ND-
949 PM CDT Fri Jul 17 2020

...SIGNIFICANT WEATHER ADVISORY FOR RANSOM...SOUTHWESTERN CASS...
SOUTHEASTERN BARNES...WESTERN RICHLAND AND SARGENT COUNTIES UNTIL
1045 PM CDT...

At 949 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Alice to near Elliott to Glover. Movement
was southeast at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Lisbon around 950 PM CDT.
  Crete and Sheldon around 1000 PM CDT.
  Gwinner, Leonard and Anselm around 1005 PM CDT.
  Milnor and Venlo around 1010 PM CDT.
  Forman around 1015 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern North Dakota.

LAT...LON 4594 9801 4628 9801 4628 9803 4663 9803
      4667 9799 4688 9758 4643 9678 4593 9719
TIME...MOT...LOC 0249Z 322DEG 30KT 4670 9748 4636 9772 4624 9812

Knutsvig
Local storm report, Jul 17, 9:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
955 PM CDT FRI JUL 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             VERNDALE                46.40N 95.01W
07/17/2020  E1.00 INCH       WADENA             MN   PUBLIC

            REPORT FROM SOCIAL MEDIA.

&&

TGRAFENA
Special weather statement, Jul 17, 9:57 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
957 PM CDT Fri Jul 17 2020

MNZ029>032-040-180400-
Wadena MN-East Otter Tail MN-Grant MN-Wilkin MN-West Otter Tail MN-
957 PM CDT Fri Jul 17 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WADENA...SOUTHERN OTTER
TAIL...NORTHEASTERN GRANT AND EAST CENTRAL WILKIN COUNTIES UNTIL 1100
PM CDT...

At 956 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Esterdy to near Vining to Campbell.
Movement was southeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Fergus Falls, Wadena, Elbow Lake, Parkers Prairie, Battle Lake,
Henning and Verndale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and west central Minnesota.

LAT...LON 4582 9596 4627 9638 4643 9526 4663 9478
      4639 9478 4637 9473 4637 9515 4611 9515
      4611 9577 4584 9576
TIME...MOT...LOC 0256Z 298DEG 26KT 4643 9478 4622 9546 4609 9642

CJ
Special weather statement, Jul 17, 10:14 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1014 PM CDT Fri Jul 17 2020

MNZ029-030-040-NDZ053-180415-
Grant MN-Wilkin MN-West Otter Tail MN-Richland ND-
1014 PM CDT Fri Jul 17 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTTER TAIL...
GRANT...SOUTHEASTERN WILKIN AND SOUTHEASTERN RICHLAND COUNTIES UNTIL
1115 PM CDT...

At 1014 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lamars, or 22 miles south of Wahpeton, moving southeast at 35 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Elbow Lake, Hoffman, Herman, Barrett, Fairmount, Wendell and
Campbell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
west central Minnesota...and southeastern North Dakota.

LAT...LON 4602 9627 4602 9657 4593 9656 4593 9713
      4596 9714 4627 9638 4586 9576 4576 9576
      4576 9625
TIME...MOT...LOC 0314Z 308DEG 30KT 4596 9679

CJ

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:13 PM CDTSpecial Weather StatementFGFRichland, Sargent62 min
Jul 17, 7:26 PM CDTSevere Thunderstorm WarningFGFBarnes, Griggs, Steele64 min
Jul 17, 7:29 PM CDTSevere Thunderstorm WarningFGFCass, Steele, Traill46 min
Jul 17, 8:13 PM CDTSpecial Weather StatementFGFCass47 min
Jul 17, 8:39 PM CDTSpecial Weather StatementFGFBarnes51 min
Jul 17, 8:43 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Griggs, Steele62 min
Jul 17, 9:25 PM CDTSpecial Weather StatementFGFRichland, Sargent50 min
Jul 17, 9:49 PM CDTSpecial Weather StatementFGFRansom, Richland, Sargent56 min
Jul 17, 9:56 PM CDTAreal Flood AdvisoryFGFCass6 hr
Jul 17, 10:17 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent58 min
Jul 17, 7:23 PM CDTSevere Thunderstorm WarningFGFBecker, Mahnomen67 min
Jul 17, 8:05 PM CDTSevere Thunderstorm WarningFGFBecker, Hubbard, Wadena55 min
Jul 17, 8:11 PM CDTSpecial Weather StatementFGFBecker64 min
Jul 17, 8:19 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wadena56 min
Jul 17, 8:42 PM CDTSevere Thunderstorm WarningFGFWadena48 min
Jul 17, 9:02 PM CDTSpecial Weather StatementFGFGrant, Otter Tail, Wilkin58 min
Jul 17, 9:07 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wadena53 min
Jul 17, 9:57 PM CDTSpecial Weather StatementFGFGrant63 min
Jul 17, 10:14 PM CDTSpecial Weather StatementFGFGrant61 min
Jul 17, 10:42 PM CDTSevere Thunderstorm WarningFGFOtter Tail12 min
Jul 18, 5:45 PM CDTSpecial Weather StatementFGFHubbard45 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2020Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.